# SDR 07FDEA00219

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE IS CORRODED BS 360, LBL 8, WL 208.  BLENDED CORROSION AT STA 360, LBL 8.  ROTO PEENED, TREATED AND PRIMED AREA. REF WRI NR 53108448, EA 7-7310-106965.  CLASSIFIED AS MAJOR REPAIR.
